Jump to content

babydoll: Effexor withdrawal


Babydoll

Recommended Posts

Hello, i am going through a very difficult time withdrawaing from effexor. It has been about 2 months since i completely stopped the drug. I am feeling depressed again but am trying to keep faith that my brain will sort itself out again and the depression will eventually lift.
I guess i am really looking for an appropriate time frame that is normal for these symptoms to last.

Edited by scallywag
split from Withdrawal dialogues topic
Link to comment

Sorry, also i try to focus on many aspects of self care which i have practiced throughout my time on effexor. I am just feeling frustrated that i try all these thigs to help myself and it seems to no avail.

Edited by scallywag
moved from Withdrawal dialogues topic
Link to comment
  • 9 months later...

Hello, i am going through a very difficult time withdrawaing from effexor. It has been about 2 months since i completely stopped the drug. I am feeling depressed again but am trying to keep faith that my brain will sort itself out again and the depression will eventually lift.

I guess i am really looking for an appropriate time frame that is normal for these symptoms to last.

Hi babydoll,

How did your wd symptoms improve over time?

Edited by scallywag
moved from Withdrawal dialogues topic

May 12th 2016 took last bead of effexor. 8 month taper.  Bridge = prozac 5mg, 300mg Lithium

May 31st took last of prozac. Lithium 300 mg, estrogen patch 150, magnesium.

June 14th reinstated 1mg Prozac due to intolerable emotional distress. Cont with lithium 300mg, 150 magnesium, re added omega 3, cont estrogen patch. June 15-july 5th had marked improvement of emotional wd symptoms, likely due to the reinstatement. July 5th intense emotional symptoms returned.

July 15 decreased 50 mg of lithium to see if it improved low heart rate.

July 19th - increased prozac to 1.5mg.

July 22 marked improvement of emotional symptoms...again, likely due to increase of prozac. However sudden agitation developed so decreased back down to 1.25mg prozac. Realizing increasing dose is dangerous because of these adverse effects and also seeing that wave is inevitable regardless of reinstatement.

Continuing 250 lithium, 1.25mg prozac, estrogen.

Oct 31st - continued 250 lithium, 1 mg prozac, estrogen patch.

Jan 2018  - off of prozac (bridge) as of Dec 2017.  Starting to taper Lithium 250 mg.  Will do 10% per month. 

May 2018 - lithium 115mg.  Still having waves but they aren’t as bad.  However, I really struggle with emotional symptoms about 1 week after a cut.  Even this past micro taper of 1.5% was tough.  That was after holding for a month.

dec 2018- 80mg lithium.  Tapering 1 mg per week since last June.  Symptoms improving overall but still very sensitive to light, sound, social stimulation and I cry a lot.

March 2019 - 65 mg lithium.  Still tapering 1mg per week.  

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy